Easily Sick After Taking Immune Enhancing Supplements?

Illustration of Easily Sick After Taking Immune Enhancing Supplements?
Illustration: Easily Sick After Taking Immune Enhancing Supplements? pickyeaterblog.com

I have already taken immune enhancer supplements such as imboost force several times to prevent the flu, but after drinking it, my body is more susceptible to flu, then small red spots arise in the body, is this an indication of a particular disease? Thank you

1 Answer:

Hello Mei, thank you for asking HealthReplies.com

Imboost force is a trademark of standardized herbal medicine that has the function to increase immunity. The ingredients in this medicine are echinacea plant extract, black elderly extract, and zinc picolinate, which are effective in reducing the symptoms of cough and cold. By taking this drug, it is hoped that the body's immunity increases so that it can protect against viral infections such as common cold and influenza.

Immune enhancing supplements based on several studies show benefits in preventing flu, but not a few studies that show results that are not meaningful in preventing the occurrence of flu. Thus, even though you have taken immune enhancing supplements, but someone could still catch a cold in some people, in addition to the many factors that cause a person's immunity to go down.

A cold cough will usually heal by itself and does not require special treatment. But if symptoms appear prolonged, accompanied by fever and shortness, then immediately go to the ER to get the right treatment. Especially in the midst of this corona pandemic, then you need to be especially careful if you have previously been in contact with COVID-19 positive people and or are traveling to areas affected by local transmissions, namely Jabodetabek, Bandung, Solo, Malang and Surabaya.

Then the appearance of rashes on the skin or red spots on the body can be caused by many things, including viral infections, or allergic reactions to the skin. It could also be possible the cause of the symptoms that you feel is due to aleri from the ingredients contained in imboost. You can try to stop using imboost for a while and. To relieve the itching symptoms you are feeling, use calamine lotion or hydrocortisone cream, use soft clothing, and take a cold shower. Hopefully this method can reduce the symptoms you feel. You should postpone seeing a dermatologist if your symptoms don't interfere with your activities. I hope this helps.

Regards

dr. Sussy

: by

Related Question

Prevention Of Transmission Of Rubella While Pregnant?

Prevention Of Transmission Of Rubella While Pregnant?

(2 years ago)

At noon, I have hml 21w4d … Monday my first child had a fever of 37.5 accompanied by flu … at first I thought he had a sore throat … 1 day later the fever went do...

Overcoming Chronic Hernia That Has Never Been Treated?

Overcoming Chronic Hernia That Has Never Been Treated?

(2 years ago)

Good evening, I want to ask. I have had a hernia since I was small until now I am in my 20s and I have never checked it, I just did a sequence of my hernia in the left groin area. ...

Night?

Night?

(2 years ago)

I have a 2-year-old child. My child often experiences itching all over his body. Even watery spots on his hands and feet, then he is elbowed and knees even until they are streaked ...

Leave a Reply

Your email address will not be published.